Free Access
Volume 11, February 2007
Special Issue: "Stochastic analysis and mathematical finance" in honor of Nicole El Karoui's 60th birthday
Page(s) 412 - 426
Published online 17 August 2007
  1. V. Bentkus, A remark on the inequalities of Bernstein, Prokhorov, Bennett, Hoeffding, and Talagrand. Lithuanian Math. J. 42 (2002) 262–269. [CrossRef] [MathSciNet]
  2. V. Bentkus, An inequality for tail probabilities of martingales with differences bounded from one side. J. Theoret. Probab. 16 (2003) 161–173 [CrossRef] [MathSciNet]
  3. V. Bentkus, On Hoeffding's inequalities. Ann. Probab. 32 (2004) 1650–1673. [CrossRef] [MathSciNet]
  4. S.G. Bobkov, F. Götze, C. Houdré, On Gaussian and Bernoulli covariance representations. Bernoulli 7 (2002) 439–451. [CrossRef]
  5. G.E. Collins, Quantifier elimination for the elementary theory of real closed fields by cylindrical algebraic decomposition. Lect. Notes Comput. Sci. 33 (1975) 134–183.
  6. M.L. Eaton, A probability inequality for linear combinations of bounded random variables. Ann. Statist. 2 (1974) 609–614. [CrossRef]
  7. D. Edelman, An inequality of optimal order for the tail probabilities of the T statistic under symmetry. J. Amer. Statist. Assoc. 85 (1990) 120–122. [CrossRef] [MathSciNet]
  8. B. Efron, Student's t test under symmetry conditions. J. Amer. Statist. Assoc. 64 (1969) 1278–1302. [CrossRef] [MathSciNet]
  9. S.E. Graversen, G. Peškir, Extremal problems in the maximal inequalities of Khintchine. Math. Proc. Cambridge Philos. Soc. 123 (1998) 169–177. [CrossRef] [MathSciNet]
  10. S. Łojasiewicz, Sur les ensembles semi-analytiques. Actes du Congrès International des Mathématiciens (Nice, 1970). Tome 2, Gauthier-Villars, Paris (1970) 237–241.
  11. I. Pinelis, Extremal probabilistic problems and Hotelling's T2 test under a symmetry condition. Ann. Statist. 22 (1994) 357–368. [CrossRef] [MathSciNet]
  12. I. Pinelis, Optimal tail comparison based on comparison of moments. High dimensional probability (Oberwolfach, 1996). Birkhäuser, Basel Progr. Probab. . 43 (1998) 297–314.
  13. I. Pinelis, Fractional sums and integrals of r-concave tails and applications to comparison probability inequalities Advances in stochastic inequalities (Atlanta, GA, 1997). Amer. Math. Soc., Providence, RI. 234 Contemp. Math., . (1999) 149–168.
  14. I. Pinelis, On exact maximal Khinchine inequalities. High dimensional probability, II (Seattle, WA, 1999). Birkhäuser Boston, Boston, MA Progr. Probab.. 47 (2000) 49–63.
  15. I. Pinelis, Birkhäuser, Basel L'Hospital type rules for monotonicity: applications to probability inequalities for sums of bounded random variables. J. Inequal. Pure Appl. Math. 3 (2002) Article 7, 9 pp. (electronic).
  16. I. Pinelis, Binomial upper bounds on generalized moments and tail probabilities of (super)martingales with differences bounded from above. IMS Lecture Notes Monograph Series 51 (2006) 33-52.
  17. I. Pinelis, On normal domination of (super)martingales. Electronic Journal of Probality 11 (2006) 1049-1070.
  18. I. Pinelis, On l'Hospital-type rules for monotonicity. J. Inequal. Pure Appl. Math. 7 (2006) art40 (electronic).
  19. I. Pinelis, Exact inequalities for sums of asymmetric random variables, with applications. Probability Theory and Related Fields (2007) DOI 10.1007/s00440-007-0055-4.
  20. I. Pinelis, On inequalities for sums of bounded random variables. Preprint (2006)
  21. A.A. Tarski, A Decision Method for Elementary Algebra and Geometry. RAND Corporation, Santa Monica, Calif. (1948).

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.